# SDR FDEA201106102195

- Difficulty date: June 10, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 68,116 hours, 14,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1273-1289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE AT STA1273-1289 X=-8.  REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AS PER SRM 53-00-52 FIG. 201 REPAIR 1 REV.46.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
